# SDR UALA2012092805476

- Difficulty date: September 27, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 44,818 hours, 17,984 cycles
- Engine: Iae V2522A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Nozzle
- Condition: Blocked
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL MIGRATING TO CTR TANK.  FOUND FUEL IN LEFT SURGE TANK.  WILL REPLACE JET PUMP AND CHECK VALVE.  FUEL FILLING SURGE TANK JET PUMP 66QM AND CHECK VALVE 3 7QM.  REPLACED 37QM CHECK VALVE PER MM AND REMOVED JET PUMP NOZZLE 66QM FOUND DEBRIS BLOCKING JET PUMP AND ORING CUT.  REPLACED JET NOZZLE.  ALSO FOUND CHECK VALVE WITH DEBRIS HOLDING IT OPEN.  ALL OPS CKS GOOD.
